MathSciNet Relay Station
MathSciNet bibliographic data
MR2014972 (2004h:14056) 14N05 (14M15)
Chiantini, L.; Ciliberto, C. The Grassmannians of secant varieties of curves are not defective. Indag. Math. (N.S.) 13 (2002), no. 1, 23–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement